# SDR MWEA98184

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clips
- Part number: 991558
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ATTACHED TO THE RADIAL STIFFENER ON THE APB WAS FOUND CRACKED ON THE OUTBOARD END.  INSTALLED REPAIR CLIPS IAW SRM 51-30 AND DRAWING J060110.
